# SDR ASAA2016080117583

- Difficulty date: August 1, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 38,700 hours, 11,322 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FEC08088
- Condition: Failed
- Location: Nr 2 Fuel Flow
- Part time: 38,706 hours, 11,323 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTING, OAT 32C, 26K TAKEOFF AT -40C, FUEL FLOWS BETWEEN ENGINES NR 1 AND 2 WERE 400 POUNDS PER HOUR.  AT SAME POWER SETTING ENGINE NR 2 FUEL FLOW WAS GREATER THAN 400 PPH. THE 400 PPH +/- FUEL FLOW DIFFERENTIAL LASTED UNTIL ABOVE FL 180. AT TAKEOFF FUEL FLOWS WERE APPROXIMATELY 10.1 NR 1 AND 10.5 NR 2,  VARIED +/- BUT THE 400 FF PPH STAYED CONSTANT, ENGINE NR 2 HAVING HIGHER FUEL FLOW.  AT CRUISE, N-1 90.3 - FUEL FLOW ARE MATCHED NR 1- 2.87 AND NR 2 - 2.88, ESSENTIALLY SAME FLOW.  ACFT GROUNDED.  ACCOMPLISH FIM 73-07 TASK 802 PARA A-03.  REMOVED & REPLACED THE NR 2 ENGINE FUEL FLOW TRANSMITTER IAW AMM TASK 73-31-01-000-801-F00 & 73-31-01-400-80-F00 PARA A-F(I). COMPLETED INSTALLATION IAW AMM 73-31-01-400-801. OPS CHECKED GOOD.
